医療従事者の為の最新医療ニュースや様々な情報・ツールを提供する医療総合サイト

Sitagliptin (DPP-4 inhibitor)-induced rheumatoid arthritis in type 2 diabetes mellitus: a case report.

2型真性糖尿病のSitagliptin(DPP-4抑制薬)-によって誘発された関節リウマチ:症例報告。

Published date

2012-08-01

Journal

Intern Med. 2012; 51; 2041-4;

Author

Kazuki Yokota, Naoya Igaki

Affiliation

Kobe University Graduate School of Medicine, Japan. yoyochibiakiko@yahoo.co.jp

Abstract

A dipeptidyl peptidase (DPP)-4 inhibitor, commonly used to treat patients with type 2 diabetes, has caused concern because of immune system side effects. We report a 48-year-old woman with type 2 diabetes who was diagnosed with rheumatoid arthritis (RA) after continued polyarthritis and an increase in rheumatoid factor up to 86 IU/mL after three months of treatment with sitagliptin, a DPP-4 inhibitor. The shared epitope (SE)-containing human leukocyte antigen (HLA)-DRB1 alleles, which are important predisposing factors for RA, were positive. RA might have been triggered by sitagliptin due to a predisposing condition.

 

ジペプチジルペプチダーゼ(DPP)-4抑制薬(2型糖尿病患者を治療するために一般的に用いられる)は、免疫系副作用のため、懸念を生じた。
我々は、sitagliptin(DPP-4抑制薬)で3ヵ月の治療の最高86IU/mL後に連続した多発関節炎とリウマチ因子の増加の後関節リウマチ(RA)で診断された2型糖尿病で、48歳の女性を報告する。
共有エピトープ(SE)-を含むヒト白血球抗原(HLA)-DRB1アレル(それはRAのための重要な疾病素質である)は、陽性だった。
RAは、素因的状態によりsitagliptinによって引き起こされたかもしれない。


460万語の専門辞書を備えた医療者専用翻訳サービス QLifePro医療翻訳
x